We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Most women who I have talked to who tried laughing gas said it made them really nauseous.[/b]
If you take the laughing gas too fast or too much of it you will get nauseas. Any narcotic can make you nauseas too. The gas works very quickly and if you take it at the peak or right before the peak then stop taking it when you feel the contraction start to go down you will not get nauseas.
I had the gas with all 3. With my 3rd dh approved me getting demerol and the baby had to have narcan to stop the effects of the demerol because she was born too soon after.
Epidurals were not available here when I had my kids. I would not have had one if they were. My first 2 I went into labour naturally and with my 3rd I was augmented because she was having problems.
When you are given an epidural you are also give some narcotics in your iv to help take the edge off of the procedure so you don't move and you're more relaxed.